# SDR USAA2011101000018

- Difficulty date: September 13, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 32,807 hours, 19,682 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100500
- Part serial: CG5035
- Condition: Saturated
- Location: Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - TRAPPED WATER INDICATION ON RIGHT ELEVATOR UPPER SURFACE BETWEEN THS STA 271 TO STA 297 & RIB 7 TO RIB 8 APPROX 3 INCHES FROM TRAILING EDGE.  REPAIRED RIGHT ELEVATOR UPPER SURFACE IAW A320 SRM 55-21-11 PARA 5D.
